MathSciNet Relay Station
MathSciNet bibliographic data
MR2225492 11D45 (11D88 11Y55 14R10)
Bell, Jason P. A generalised Skolem-Mahler-Lech theorem for affine varieties. J. London Math. Soc. (2) 73 (2006), no. 2, 367–379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement